Electronic Journal of Differential Equations

Electronic Journal of Differential Equations
Contents of Volume 2016

  1. George L. Karakostas, Ioannis K. Purnaras; Singular regularization of operator equations in L1 spaces via fractional differential equations, Vol. 2016 (2016), No. 01, pp. 1-15.
  2. Changjin Xu; Existence and exponential stability of anti-periodic solutions in cellular neural networks with time-varying delays and impulsive effects, Vol. 2016 (2016), No. 02, pp. 1-14.
  3. Tao Wang; Existence and nonexistence of nontrivial solutions for Choquard type equations, Vol. 2016 (2016), No. 03, pp. 1-17.
  4. Alexander M. Kamachkin, Dmitriy K. Potapov, Victoria V. Yevstafyeva; Non-existence of periodic solutions to non-autonomous second-order differential equation with discontinuous nonlinearity, Vol. 2016 (2016), No. 04, pp. 1-8.
  5. Haining Fan; Existence and concentration of ground state solutions for a Kirchhoff type problem, Vol. 2016 (2016), No. 05, pp. 1-18.
  6. Zhanbing Bai, Zhang Shuo, Sujing Sun, Chun Yin; Monotone iterative method for fractional differential equations, Vol. 2016 (2016), No. 06, pp. 1-8.
  7. Hafidha Harraga, Mustapha Yebdri; Pullback attractors for a class of semilinear nonclassical diffusion equations with delay, Vol. 2016 (2016), No. 07, pp. 1-33.
  8. Mohammed Bouchekif, Ali Rimouche; Nonhomogeneous elliptic equations involving critical Sobolev exponent and weight, Vol. 2016 (2016), No. 08, pp. 1-12.
  9. Nasser Al-Salti, Sebti Kerbal; Non-local elliptic systems on the Heisenberg group, Vol. 2016 (2016), No. 09, pp. 1-7.
  10. Ruimeng Wang, Kun Wang, Kaimin Teng; Multiple solutions for quasilinear elliptic equations with sign-changing potential, Vol. 2016 (2016), No. 10, pp. 1-19.
  11. Manaf Dzh. Manafov; Inverse spectral problems for energy-dependent Sturm-Liouville equations with finitely many point delta-interactions, Vol. 2016 (2016), No. 11, pp. 1-12.
  12. Rui-Ting Jiang, Chun-Lei Tang; Semilinear elliptic problems involving Hardy-Sobolev-Maz'ya potential and Hardy-Sobolev critical exponents, Vol. 2016 (2016), No. 12, pp. 1-8.
  13. Elder J. Villamizar-Roa, Carlos Banquet; On the Schrodinger equations with isotropic and anisotropic fourth-order dispersion, Vol. 2016 (2016), No. 13, pp. 1-20.
  14. Halyna Lopushanska, Andrzej Lopushansky, Olga Myaus; Inverse problems of periodic spatial distributions for a time fractional diffusion equation, Vol. 2016 (2016), No. 14, pp. 1-9.
  15. Tetyana Malysheva, Luther W. White; Sufficient conditions for Hadamard well-posedness of a coupled thermo-chemo-poroelastic system, Vol. 2016 (2016), No. 15, pp. 1-17.
  16. Xian-Yong Huang; Oscillatory behavior of n-th-order neutral dynamic equations with mixed nonlinearities on time scales, Vol. 2016 (2016), No. 16, pp. 1-18.
  17. Mohamed Jleli, Mohammad Mursaleen, Bessem Samet; q-integral equations of fractional orders, Vol. 2016 (2016), No. 17, pp. 1-14.
  18. Youness Mir, Francois Dubeau; Linear and logistic models with time dependent coefficients, Vol. 2016 (2016), No. 18, pp. 1-17.
  19. Gennadii V. Demidenko, Inessa I. Matveeva; Exponential stability of solutions to nonlinear time-delay systems of neutral type, Vol. 2016 (2016), No. 19, pp. 1-20.
  20. Salem Abdelmalek, Maha Bajneed, Khaled Sioud; Nonexistence of solutions to Cauchy problems for fractional time semi-linear pseudo-hyperbolic systems, Vol. 2016 (2016), No. 20, pp. 1-14.
  21. Zameddin I. Ismailov, Pembe Ipek; Selfadjoint singular differential operators of first order and their spectrum, Vol. 2016 (2016), No. 21, pp. 1-9.
  22. Salim A. Messaoudi, Soh Edwin Mukiawa; Existence and decay of solutions to a viscoelastic plate equation, Vol. 2016 (2016), No. 22, pp. 1-14.
  23. Gang Li, Danhua Wang, Biqing Zhu; Well-posedness and decay of solutions for a transmission problem with history and delay, Vol. 2016 (2016), No. 23, pp. 1-21.
  24. Nguyen Huy Tuan, Mokhtar Kirane, Long Dinh Le, Thinh Van Nguyen; Filter regularization for an inverse parabolic problem in several variables, Vol. 2016 (2016), No. 24, pp. 1-13.
  25. Said Abbas, Wafaa A. Albarakati, Mouffak Benchohra, Johnny Henderson; Existence and Ulam stabilities for Hadamard fractional integral equations with random effects, Vol. 2016 (2016), No. 25, pp. 1-12.
  26. Wen Zhang, Xianhua Tang, Jian Zhang; Multiple solutions for semilinear Schrodinger equations with electromagnetic potential, Vol. 2016 (2016), No. 26, pp. 1-9.
  27. Zhifei Zhang; Stabilization of the wave equation with variable coefficients and a dynamical boundary control, Vol. 2016 (2016), No. 27, pp. 1-12.
  28. Karim El Mufti; Almost periodic solutions of differential inclusions governed by subdifferentials, Vol. 2016 (2016), No. 28, pp. 1-11.
  29. Assia Frioui, Assia Guezane-Lakoud, Rabah Khaldi; Higher order boundary value problems at resonance on an unbounded interval, Vol. 2016 (2016), No. 29, pp. 1-10.
  30. Julian Fernandez Bonder, Juan Pablo Pinasco, Ariel M. Salort; Eigenvalue homogenization for quasilinear elliptic equations with various boundary conditions, Vol. 2016 (2016), No. 30, pp. 1-15.
  31. Erdogan Sen, Azad Bayramov, Kamil Orucoglu; Regularized trace formula for higher order differential operators with unbounded coefficients, Vol. 2016 (2016), No. 31, pp. 1-12.
  32. Abdallah El Farissi, Zinelaabidine Latreuch, Benharrat Belaidi, Asim Asiri; Entire functions that share a small function with their difference operators, Vol. 2016 (2016), No. 32, pp. 1-13.
  33. Haiyan Yu, Shenzhou Zheng; Morrey estimates for subelliptic p-Laplace type systems with VMO coefficients in Carnot groups, Vol. 2016 (2016), No. 33, pp. 1-14.
  34. Gaku Hoshino, Tohru Ozawa; Analytic smoothing effect for the cubic hyperbolic Schrodinger equation in two space dimensions, Vol. 2016 (2016), No. 34, pp. 1-8.
  35. Ling Ding, Yi-Jie Meng, Shi-Wu Xiao, Jin-Ling Zhang; Existence of two positive solutions for indefinite Kirchhoff equations in R^3, Vol. 2016 (2016), No. 35, pp. 1-22.
  36. Abdumauvlen S. Berdyshev, Bakhodir E. Eshmatov, Bakhtiyor J. Kadirkulov; Boundary value problems for fourth-order mixed type equation with fractional derivative, Vol. 2016 (2016), No. 36, pp. 1-11.
  37. Luis Friz, Marko Antonio Rojas-Medar, Maria Drina Rojas-Medar; Reproductive solutions for the g-Navier-Stokes and g-Kelvin-Voight equations, Vol. 2016 (2016), No. 37, pp. 1-12.
  38. Zuzana Dosla, Petr Liska; Comparison theorems for third-order neutral differential equations, Vol. 2016 (2016), No. 38, pp. 1-13.
  39. Tuncay Candan; Existence of non-oscillatory solutions to first-order neutral differential equations, Vol. 2016 (2016), No. 39, pp. 1-11.
  40. Ziheng Zhang, Rong Yuan; Existence of solutions to fractional Hamiltonian systems with combined nonlinearities, Vol. 2016 (2016), No. 40, pp. 1-13.
  41. Alp Arslan Kirac; Inverse problems associated with the Hill operator, Vol. 2016 (2016), No. 41, pp. 1-12.
  42. Ji Liu, Yifu Wang, Jiashan Zheng; Periodic solutions of a multi-dimensional Cahn-Hilliard equation, Vol. 2016 (2016), No. 42, pp. 1-23.
  43. Andre Luiz C. dos Santos, Patricia N. da Silva, Carlos Frederico Vasconcellos; Entire functions related to stationary solutions of the Kawahara equation, Vol. 2016 (2016), No. 43, pp. 1-13.
  44. Suzete M. Afonso, Andre L. Furtado; Antiperiodic solutions for nth-order functional differential equations with infinite delay, Vol. 2016 (2016), No. 44, pp. 1-8.

Return to the EJDE web page.